MathSciNet Relay Station
MathSciNet bibliographic data
MR1897387 (2003c:32014) 32E10 (32A25 32U35)
Chen, Bo-Yong; Zhang, Jin-Hao The Bergman metric on a Stein manifold with a bounded plurisubharmonic function. Trans. Amer. Math. Soc. 354 (2002), no. 8, 2997–3009 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement